Alert archive / Tennessee / Flash Flood Warnings in 2013

Flash Flood Warning 24, NWS Nashville, TN

July 10, 20135 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Jul 10, 2013, 6:11 PM CDT for 5 counties in Tennessee. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 6:11 PM CDT (23:11 UTC)
Expired
Jul 10, 2013, 9:00 PM CDT
In force
3 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Davidson County, TN, Robertson County, TN, Rutherford County, TN, Sumner County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 6 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 6:54 PM CDTFLASH FLOOD3 Sw Lebanon, TNSEVERAL INCHES OF WATER TO A FOOT OF WATER STANDING AT RESIDENCE. ADDRESS... 3781 FRANKLIN ROAD IN LEBANON.
Jul 10, 6:55 PM CDTFLASH FLOOD5 E Nashville, TN7 TO 8 INCHES OF WATER OVER ROAD AT INTERSECTION OF MCGAVOCK PIKE AND ELM HILL PIKE IN DONELSON.
Jul 10, 7:30 PM CDTFLASH FLOOD2 Ne Rural Hill, TNROAD FLOODED AT 906 TINNEL ROAD
Jul 10, 7:30 PM CDTFLASH FLOOD2 Ne Rural Hill, TNWINDY ROAD AND LOGUE ROAD FLOODED
Jul 10, 7:30 PM CDTFLASH FLOOD2 Sse Belinda City, TNROAD CLOSURE AT 10920 CENTRAL PIKE DUE TO FLOODING
Jul 10, 8:30 PM CDTFLASH FLOOD3 Sse Lebanon, TNRV CAMPERS EVACUATED FROM COUNTRY CAMPGROUND ON HIGHWAY 231S AT MADDOX-SIMPSON PKWY DUE TO FLOODING ALONG SINKING TOWN CREEK
Jul 10, 8:30 PM CDTFLASH FLOOD4 E Belinda City, TNCALLIS ROAD FLOODED NEAR HIGHWAY 109

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2277 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

405 
WGUS54 KOHX 102311
FFWOHX
TNC037-147-149-165-189-110200-
/O.NEW.KOHX.FF.W.0024.130710T2311Z-130711T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
611 PM CDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  NORTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  SOUTH CENTRAL ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
  WILSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 900 PM CDT

* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. UP TO TWO INCH HOURLY RAINFALL RATES WILL             
  CONTINUE...AS THESE STORMS TRAIN OVER THE SAME AREAS. THUS...A     
  FLASH FLOOD WARNING HAS BEEN ISSUED...AND REPLACES THE FLOOD       
  ADVISORY THAT WAS IN EFFECT.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LEBANON...BELINDA CITY...GOODLETTSVILLE...GREENBRIER...
  HENDERSONVILLE...HERMITAGE...JOELTON...LAKEWOOD...MADISON...
  MILLERSVILLE...MOUNT JULIET...OLD HICKORY...RIDGETOP...RURAL HILL
  AND WATERTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3625 8618 3620 8609 3613 8608 3598 8634
      3627 8696 3633 8692 3637 8691 3648 8685

$$

AL
2 follow-up statements
135 
WGUS74 KOHX 110134
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
834 PM CDT WED JUL 10 2013

TNC037-147-149-165-189-110200-
/O.CON.KOHX.FF.W.0024.000000T0000Z-130711T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTSON TN-RUTHERFORD TN-SUMNER TN-WILSON TN-DAVIDSON TN-
834 PM CDT WED JUL 10 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN DAVIDSON...
WILSON...SOUTHWESTERN SUMNER...NORTH CENTRAL RUTHERFORD AND SOUTH
CENTRAL ROBERTSON COUNTIES UNTIL 900 PM CDT...

AT 830 PM CDT...EMERGENCY MANAGEMENT AND AMATEUR RADIO OPERATORS 
REPORTED SEVERAL ROADS FLOODED IN EAST NASHVILLE IN DAVIDSON 
COUNTY...AND IN LEBANON IN WILSON COUNTY. MOST RECENTLY...RV CAMPERS 
IN COUNTRY CAMPGROUND IN LEBANON ARE BEING MOVED DUE TO 
FLOODING...AND CALLIS ROAD NEAR HIGHWAY 109 IS FLOODED AS WELL.

ALTHOUGH THUNDERSTORMS HAVE ENDED IN THE WARNED AREA...RUNOFF FROM 
THE RAINFALL MAY CONTINUE TO PRODUCE FLASH FLOODING IN AREAS SUCH AS 
LEBANON...BELINDA CITY...GOODLETTSVILLE...GREENBRIER... 
HENDERSONVILLE...HERMITAGE...JOELTON...LAKEWOOD...MADISON... 
MILLERSVILLE...MOUNT JULIET...OLD HICKORY...RIDGETOP...RURAL HILL 
AND WATERTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 3625 8618 3620 8609 3613 8608 3598 8634
      3627 8696 3633 8692 3637 8691 3648 8685

$$

AL
804 
WGUS74 KOHX 110157
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
857 PM CDT WED JUL 10 2013

TNC037-147-149-165-189-110212-
/O.EXP.KOHX.FF.W.0024.000000T0000Z-130711T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBERTSON TN-RUTHERFORD TN-SUMNER TN-WILSON TN-DAVIDSON TN-
857 PM CDT WED JUL 10 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN
DAVIDSON...WILSON...SOUTHWESTERN SUMNER...NORTH CENTRAL RUTHERFORD
AND SOUTH CENTRAL ROBERTSON COUNTIES WILL BE ALLOWED TO EXPIRE AT 900
PM CDT...

AN AREAL FLOOD WARNING HAS JUST BEEN ISSUED UNTIL 
MIDNIGHT...REPLACING THE FLASH FLOOD WARNING SINCE RAINFALL HAS 
ENDED YET HIGH WATER STILL REMAINS OVER SOME ROADWAYS.

LAT...LON 3625 8618 3620 8609 3613 8608 3598 8634
      3627 8696 3633 8692 3637 8691 3648 8685

$$

AL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 3:37 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 10, 3:37 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT WED JUL 10 2013

.DISCUSSION...
LATEST ANALYSIS SHOWING VERY JUICY AIRMASS ACROSS THE REGION...
WITH PLENTY OF INSTABILITY. WEAK PRE-FRONTAL BOUNDARY/TROUGH CURRENTLY
WORKING TOWARD BNA UP TO NEAR LEX WHERE DEWPTS ARE POOLING AS HIGH
AS 76. WAVES OF CONVECTION CURRENTLY ACROSS MUCH OF CENTRAL KY DOWN
INTO MIDDLE TN...AND UPSTREAM TOWARD COLD FRONT WHICH IS STILL WELL
NORTHWEST.

THIS INCREASING CONVECTION TREND EXPECTED TO CONTINUE TONIGHT AS THE
COLD FRONT APPROACHES AND AIRMASS REMAINS WITH HIGHEND INSTABILITY
AND AMPLE POSITIVE ENERGY. SERIES OF OUTFLOWS/WEAK BOUNDARIES INTERACTING
LATE TODAY/THIS EVENING WILL AID EARLY WITH COLD FRONT...EXPECTED TO
BE NEAR BNA AROUND 12-14Z...GETTING INTO THE MIX LATE TONIGHT. SEVERE
POTENTIAL THROUGH TONIGHT CERTAINLY THERE BUT WEAK WIND STRUCTURE...
ABSENCE OF GOOD ELEVATED DRY LAYERS AND FREEZING LVL/WETBULB ZERO
NEAR 15KFT COULD HELP KEEP IT SOMEWHAT LIMITED/ISOLATED. PRECIPITABLE
WATER IN THE 2+ INCH RANGE WILL MAKE FOR SOME TORRENTIAL DOWNPOURS
BUT DO EXPECT STORMS TO HAVE JUST ENOUGH MOVEMENT TO KEEP FLASH
FLOODING THREAT DOWN...BUT THIS COULD BE ISSUE LATER.

COLD FRONT WILL BE A SLOW MOVER AND WILL TAKE UNTIL 19-21Z TO PASS CSV.
THIS WILL KEEP STORM CHANCES FAIRLY HIGH EAST/SOUTH THROUGH A GOOD
PART OF THU. ONCE THE FRONT DROPS SOUTH OF THE AREA THU NIGHT...
PRETTY GOOD DRYING SET TO SLIP IN BEHIND. ON FRI...LIKELY TO SEE
DEWPTS DOWN IN THE 50S LATER IN THE DAY AS UPPER TROUGH PASSES.

UPPER RIDGING BUILDS OVER THE OH VALLEY THROUGH THE WEEKEND AND OUR
WX WILL BE SOMEWHAT INFLUENCED BY MOVEMENT OF TROPICAL STORM FORECAST
TO SLIDE UP THE EASTERN SEABOARD. CURRENT THOUGHT IS THAT WITH
ML/UL RIDGES TO REMAIN OVER THE TN/OH VALLEY REALLY MOST OF NEXT
WEEK...PCPN WILL BE ISO-SCT AT BEST...STARTING ON SUN. WILL CONTINUE
LOW POP TREND CURRENTLY RUNNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      73  87  65  86 /  60  30  05  05
CLARKSVILLE    73  86  61  85 /  60  20  05  05
CROSSVILLE     68  82  61  80 /  60  70  20  05
COLUMBIA       73  88  65  87 /  60  50  10  05
LAWRENCEBURG   72  88  65  87 /  60  50  10  05
WAVERLY        73  87  62  86 /  60  20  05  05

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 10, 5:00 AM CDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT WED JUL 10 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-111000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
500 AM CDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGH TONIGHT...ESPECIALLY ACROSS LOCATIONS ALONG AND NORTH
OF INTERSTATE 40 AND ALONG AND WEST OF INTERSTATE 65. SOME OF
THESE THUNDERSTORMS MAY REACH STRONG TO SEVERE THRESHOLDS WITH
MAIN CONCERNS BEING DAMAGING WINDS AND LARGE HAIL...AS A COLD
FRONT APPROACHES AND BEGINS TO MOVE INTO MIDDLE TENNESSEE. SINCE
GROUND CONDITIONS REMAIN SATURATED FROM PREVIOUS RAINS...PONDING
OF WATER AND THE POTENTIAL OF LOCALIZED FLOODING MAY OCCUR WHERE
THE HEAVIEST RAINFALL TAKES PLACE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE THROUGH AT LEAST THE MORNING HOURS ON THURSDAY ACROSS
EASTERN AND SOUTHERN PORTIONS OF MIDDLE TENNESSEE...INCLUDING THE
CUMBERLAND PLATEAU REGION. IN THESE LOCATIONS...LOCALLY HEAVY
RAINFALL WILL CONTINUE TO BE POSSIBLE. SINCE GROUND CONDITIONS
ACROSS THESE AREAS REMAIN SATURATED FROM PREVIOUS RAINS...PONDING
OF WATER AND THE POTENTIAL OF LOCALIZED FLOODING MAY OCCUR WHERE
THE HEAVIEST RAINFALL TAKES PLACE.

.SPOTTER CALL TO ACTION STATEMENT...

EVEN THOUGH ANY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE
BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR
WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING
REPORTING CRITERIA.

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE ALSO.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jul 10, 4:31 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
431 PM CDT WED JUL 10 2013

TNZ009-010-029-102200-
CLAY-MACON-TROUSDALE-
431 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...MACON AND TROUSDALE
COUNTIES...

AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALBANY TO
WESTMORELAND...MOVING SOUTHEAST AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LAFAYETTE...MOSS...RED BOILING
SPRINGS...HARTSVILLE...CELINA AND DALE HOLLOW LAKE.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3663 8527 3654 8528 3649 8539 3650 8544
      3640 8550 3648 8557 3652 8570 3650 8572
      3652 8577 3649 8582 3641 8583 3643 8598
      3642 8597 3635 8609 3629 8613 3635 8621
      3631 8627 3645 8627 3650 8622 3664 8619

SHAMBURGER
Special weather statement, Jul 10, 4:44 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
444 PM CDT WED JUL 10 2013

TNZ008-028>030-102230-
SMITH-SUMNER-TROUSDALE-WILSON-
444 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR SMITH...SOUTHERN
SUMNER...TROUSDALE AND WILSON COUNTIES...

AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARTSVILLE TO
GALLATIN...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE BLEDSOE CREEK STATE PARK...
CASTALIAN SPRINGS...HARTSVILLE...GALLATIN...DIXON SPRINGS...MOUNT
JULIET...DICKERSON CHAPEL RECREATION AREA...PLEASANT SHADE...BELINDA
CITY...GLADEVILLE...LEBANON AND CARTHAGE.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3648 8619 3644 8616 3642 8584 3627 8584
      3624 8578 3621 8578 3621 8581 3614 8580
      3612 8585 3609 8587 3612 8590 3609 8604
      3607 8646 3639 8666 3649 8623

SHAMBURGER
Special weather statement, Jul 10, 5:10 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
510 PM CDT WED JUL 10 2013

TNZ078>080-102245-
GRUNDY-VAN BUREN-WARREN-
510 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR GRUNDY...VAN BUREN AND WARREN
COUNTIES...

AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MCMINNVILLE...MOVING
SOUTHEAST AT 15 MPH.

SOME LOCATIONS IN THE PATH INCLUDE BEERSHEBA SPRINGS.

PEA SIZED HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3560 8584 3573 8570 3557 8542 3554 8546
      3554 8551 3552 8559 3549 8553 3543 8553
      3541 8549 3538 8549 3533 8554

SHAMBURGER/HALBERT
Special weather statement, Jul 10, 5:22 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
522 PM CDT WED JUL 10 2013

TNZ008-027>030-062-102300-
DAVIDSON-RUTHERFORD-SMITH-SUMNER-TROUSDALE-WILSON-
522 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...NORTHERN
RUTHERFORD...SMITH...SOUTHERN SUMNER...TROUSDALE AND WILSON
COUNTIES...

AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CARTHAGE TO
MADISON...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS IN THE PATH INCLUDE DIXON SPRINGS...PLEASANT SHADE...
OLD HICKORY...MADISON...HENDERSONVILLE...HARTSVILLE...DICKERSON
CHAPEL RECREATION AREA...LAKEWOOD...BERRY HILL...HERMITAGE...MOUNT
JULIET AND LEBANON.

FREQUENT LIGHTNING...TORRENTIAL RAINFALL...PEA SIZE HAIL...AND WINDS
40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3641 8583 3629 8584 3621 8578 3621 8581
      3618 8580 3618 8579 3614 8580 3612 8585
      3609 8587 3612 8590 3611 8596 3597 8662
      3602 8673 3629 8687 3643 8599

SHAMBURGER
Special weather statement, Jul 10, 5:31 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
531 PM CDT WED JUL 10 2013

TNZ007-026-027-102300-
CHEATHAM-DAVIDSON-ROBERTSON-
531 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON AND ROBERTSON
COUNTIES...

AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JOELTON...MOVING EAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE JOELTON...WHITES CREEK...
GREENBRIER AND RIDGETOP.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3646 8675 3640 8675 3638 8673 3634 8672
      3623 8674 3629 8705 3647 8703

SHAMBURGER/BINKLEY
Special weather statement, Jul 10, 6:02 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
602 PM CDT WED JUL 10 2013

TNZ027-102345-
DAVIDSON-
602 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON COUNTY...

AT 559 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR WHITES CREEK...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE WHITES CREEK...JOELTON...
NASHVILLE...MADISON...OLD HICKORY...LAKEWOOD...HERMITAGE AND PERCY
PRIEST LAKE.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3633 8670 3629 8664 3625 8664 3624 8659
      3617 8657 3613 8653 3611 8653 3610 8651
      3606 8653 3607 8653 3608 8654 3606 8657
      3602 8658 3601 8661 3621 8693 3635 8684
      3636 8679

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:01 PM CDTSpecial Weather StatementOHXWilliamson29 min
Jul 10, 9:13 AM CDTSpecial Weather StatementOHXStewart32 min
Jul 10, 1:55 PM CDTSpecial Weather StatementOHXWilson50 min
Jul 10, 2:15 PM CDTSpecial Weather StatementOHXClay30 min
Jul 10, 2:34 PM CDTSpecial Weather StatementOHXSmith26 min
Jul 10, 3:10 PM CDTSpecial Weather StatementOHXDeKalb35 min
Jul 10, 3:25 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner35 min
Jul 10, 3:33 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett42 min
Jul 10, 3:41 PM CDTSpecial Weather StatementOHXPutnam, White49 min
Jul 10, 4:01 PM CDTSpecial Weather StatementOHXSumner44 min
Jul 10, 4:17 PM CDTSpecial Weather StatementOHXRobertson28 min
Jul 10, 4:31 PM CDTSpecial Weather StatementOHXClay, Macon, Trousdale29 min
Jul 10, 4:44 PM CDTSpecial Weather StatementOHXSmith, Trousdale, Wilson46 min
Jul 10, 5:10 PM CDTSpecial Weather StatementOHXGrundy35 min
Jul 10, 5:22 PM CDTSpecial Weather StatementOHXDavidson, Smith, Trousdale, Wilson38 min
Jul 10, 5:26 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson34 min
Jul 10, 5:31 PM CDTSpecial Weather StatementOHXRobertson29 min
Jul 10, 5:57 PM CDTAreal Flood AdvisoryOHXDavidson, Robertson, Sumner, Wilson3 hr
Jul 10, 5:58 PM CDTSevere Thunderstorm WarningOHXRutherford, Wilson32 min
Jul 10, 6:02 PM CDTSpecial Weather StatementOHXDavidson43 min
Jul 10, 6:28 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson47 min
Jul 10, 6:34 PM CDTSpecial Weather StatementOHXDavidson26 min
Jul 10, 6:45 PM CDTSpecial Weather StatementOHXRutherford45 min
Jul 10, 6:56 PM CDTSevere Thunderstorm WarningOHXRutherford34 min

Nearby

Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.